# SDR UPS97822253

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6415131
- Condition: Corroded
- Location: Bs 20
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, INTERCOSTAL ANGLE CORRODED AT STA 20, RBL40.  REMOVED ANGLE PER SRM 53-7-1, FABRICATED REPLACEMENT ANGLE AND INSTALLED PER SRM 51-1-20, 51-1-21, AND 51-1-8.
